# SDR SWIA200515479

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,727 hours, 6,738 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MESSAGE DISPLAYED IN FLIGHT.  REPLACED LT FLAP POSITION TRANSMITTER IAW MM 27-55-01.  OPERATIONAL CHECK GOOD.
